# SDR SWAA2021112927451

- Difficulty date: October 6, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CTR. WING REAR SPAR STA. 663; BWL 160;R/H LWR. GFRP WEB IS CRACKED BETWEEN RBL25.00 & RBL31.83. / FOUND PERMANENT METAL REPAIR AT FWD. FACE OF CTR. WING REAR SPER STA. 663 BWL 160 - 168R/H LWR. GFRP WEBRBL 25 & RBL 31.83. APPLIED SEALANT & ALUMINUM FOIL AT THE AFT FACE OF R/H LOWER GFRP WEB TO PROTECT AREA AS PER B737-7 SRM 57-10-10-1A-2PARA. 2C(3). VERIFIED STEPS 1 AND 2 VERIFIED STEPS 1 AND 2
